# SDR CALA2017063002059

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 52,273 hours, 22,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ON IN EXIT ROW.  CYCLED EMERGENCY EXIT LIGHT SWITCH.  LIGHTS EXTINGUISHED. OPS NORMAL.
